Cortisone shot for Acne

Patient : I got a Cortisone injection on a big zit yesterday. I've had pretty good skin for a year now, and this was the first one in a while (popped up because I poked it). All I've been doing in that area since is just cleansing it with an exfoliating cleanser and just letting it heal on its own. Should I be putting anything else on it, like BP (which I use regularly), or just cleanse it and let it heal on its own?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Sperm count report if its normal Appearance: Creamy White Liquefaction Time(min): 30 min Consistency Thin Vol...

Q: I had a thyroidectomy 18 months ago and was put on 100mg thyroxine. This dose was proven to be too high due to side ...

Q: HI I have a question on my EMG results and diagnosis + questions about future followups. I attached the EMG and also ...

Q: I have a question regarding rabies vaccination. I have health anxiety and rabies is a fixation. I have been over-vacc...

Q: Is it possible for me to contact hiv if someone blood got on my arm 8 hours after I had a TB test ? Is the injection ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews